# SDR SWIA202162322

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FBBD SURROUND SEAL STRIKER GOUGED AFT LOWER SIDE (MARKED)     (C-CHECK RO 11/5/2021)    REMOVED DAMAGE TO A SMOOTH CONTOUR ON FBBD AFT LWR SEAL STRIKER (MARKED) REF CRJ700 SRM 51-12-00-001-001-A01. FOUND OUT OF LIMITS. REMOVED AND INSTALLED NEW FWD BAGGAGE BAY DOOR AFT CENTER SEAL STRIKER AT LOWER AFT SIDE IAW DWG: SH670-33750 REV Y AND CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-41-02-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
